# SDR A6WA201643459

- Difficulty date: January 15, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 26,526 hours, 25,751 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR OUTER HANDLE WILL NOT POP OUT.  REMOVED PAINT OVERSPRAY & LUBED DEVICE DOOR OUTER HANDLE IAW SUPP 11-029B.  SERVICE DOOR OUTER HANDLE OPERATIONS CHECKED GOOD IAW AMM 52-41-03.
